# SDR P5CA9701452

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT 90Ý POSITION R RAIL NR 3 ENGINE, RADIUS CRACK TRAVELING TO CASE OUTSIDE DIAMETER.  REPAIRED PER PW M/M 72-53-01 REPAIR 14.
